MathSciNet Relay Station
MathSciNet bibliographic data
MR2658075 92D40 (34K18 34K20)
Pal, A. K.; Samanta, G. P. A single species population in a polluted environment. Int. J. Biomath. 3 (2010), no. 2, 187–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement